By Topic

{cal H}_{\infty } Filtering of Discrete-Time Markov Jump Linear Systems Through Linear Matrix Inequalities

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Goncalves, A.P.C. ; Sch. of Electr. & Comput. Eng., UNICAMP, Campinas ; Fioravanti, A.R. ; Geromel, J.C.

This technical note addresses the discrete-time Markov jump linear systems H infin filtering design problem. First, under the assumption that the Markov parameter is measurable, the main contribution is the linear matrix inequality (LMI) characterization of all linear filters such that the estimation error remains bounded by a given H infin norm level, yielding the complete solution of the mode-dependent filtering design problem. Based on this result, a robust filter design able to deal with polytopic uncertainty is considered. Second, from the same LMI characterization, a design procedure for mode-independent filtering is proposed. Some examples are solved for illustration and comparisons.

Published in:

Automatic Control, IEEE Transactions on  (Volume:54 ,  Issue: 6 )